# SDR CA991007024

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 350A33109100
- Condition: Worn
- Location: T/R Gearbox
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR TOOTH MAKING METAL DUE TO PREMATURE WEAR.  GEAR PAIR S/N ZF4956.  GEAR PAIR REPLACED.
